Equivariant differential embeddings

نویسندگان

  • Daniel J. Cross
  • R. Gilmore
چکیده

Takens Dynamical Systems and Turbulence, Lecture Notes in Mathematics, edited by D. A. Rand and L. S. Young Springer-Verlag, New York, 1981 , Vol. 898, pp. 366–381 has shown that a dynamical system may be reconstructed from scalar data taken along some trajectory of the system. A reconstruction is considered successful if it produces a system diffeomorphic to the original. However, if the original dynamical system is symmetric, it is natural to search for reconstructions that preserve this symmetry. These generally do not exist. We demonstrate that a differential reconstruction of any nonlinear dynamical system preserves at most a twofold symmetry. © 2010 American Institute of Physics. doi:10.1063/1.3479693

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

ثبت نام

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Topology of Spaces of Equivariant Symplectic Embeddings

We compute the homotopy type of the space of Tn-equivariant symplectic embeddings from the standard 2n-dimensional ball of some fixed radius into a 2n-dimensional symplectic–toric manifold (M, σ), and use this computation to define a Z≥0-valued step function on R≥0 which is an invariant of the symplectic–toric type of (M, σ). We conclude with a discussion of the partially equivariant case of th...

متن کامل

On Embeddings of Homogeneous Spaces with Small Boundary

We study equivariant embeddings with small boundary of a given homogeneous space G/H, where G is a connected linear algebraic group with trivial Picard group and only trivial characters, and H ⊂ G is an extension of a connected Grosshans subgroup by a torus. Under certain maximality conditions, like completeness, we obtain finiteness of the number of isomorphism classes of such embeddings, and ...

متن کامل

Equivariant Embeddings into Smooth Toric Varieties

We characterize embeddability of algebraic varieties into smooth toric varieties and prevarieties. Our embedding results hold also in an equivariant context and thus generalize a well-known embedding theorem of Sumihiro on quasiprojective G-varieties. The main idea is to reduce the embedding problem to the affine case. This is done by constructing equivariant affine conoids, a tool which extend...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

عنوان ژورنال:

دوره   شماره 

صفحات  -

تاریخ انتشار 2010